Communications in Mathematical Physics

Compact matrix pseudogroups

S. L. Woronowicz

Full-text: Open access

Article information

Source
Comm. Math. Phys. Volume 111, Number 4 (1987), 613-665.

Dates
First available: 27 December 2004

Permanent link to this document
http://projecteuclid.org/euclid.cmp/1104159726

Mathematical Reviews number (MathSciNet)
MR0901157

Zentralblatt MATH identifier
0627.58034

Subjects
Primary: 46L99: None of the above, but in this section
Secondary: 22E65: Infinite-dimensional Lie groups and their Lie algebras: general properties [See also 17B65, 58B25, 58H05] 58H05: Pseudogroups and differentiable groupoids [See also 22A22, 22E65]

Citation

Woronowicz, S. L. Compact matrix pseudogroups. Communications in Mathematical Physics 111 (1987), no. 4, 613--665. http://projecteuclid.org/euclid.cmp/1104159726.


Export citation